# SDR FDEA201003230984

- Difficulty date: March 23, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65545773
- Condition: Corroded
- Location: Bs 720b S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT- CORROSION ON SHEAR TIE AT BS 720B, BETWEEN STRINGERS 28L AND 27L.  REMOVED CORROSION ON SHEAR TIE BS 720B BETWEEN STR 28L AND 27L.  ORIGINAL THICKNESS .063", MATERIAL LOSS .008" MATERIAL REMAINING .055"  FOUND OUT OF LIMITS IAW SRM 51-10-6 AND SRM 53-10-1 FIG 1 REV 102.  CUT OUT DAMAGED (DIM 5 3/4" X 7/8")   SHEAR TIE IAW SRM 53-10-4 FIG 15.  FABRICATED REPAIR OUT OF 7075-O .071" PO 2908670, DIM 4" X 8"  IAW SRM 53-10-2 FIG 3 AND SRM 53-10-4 FIG 15.  HEAT TREATED FROM 7075-O TO 7075 T6 IAW ER 2-37153-801 REV A.  LOCATED, DRILLED AND DEBURRED REPAIR (DIM 3" X 6")  IAW SRM 51-30-5 AND SRM 53-10-4 FIG 15.  INSTALLED REPAIR AT BS 720B FWD CARGO BETWEEN STRINGERS 28L AND 27L IAW SRM 51-30-2.
